# SDR SWIA2025100700924

- Difficulty date: September 24, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 27,788 hours, 16,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG BOX RIB 6 STIFFENER FWD OF MLG RETRACT ACTUATOR BRACKET DAMAGED BY TOOLING (SEE ETRACK REQUEST 2025-929072 FOR INFO)   (FILED CLOSED)COMPLIED WITH TEMPORARY REPAIR, INSTALLATION OF REINFORCEMENT DOUBLER TO LH MLG BOX RIB 6 IN ACCORDANCE WITH ETD2025-170-929673 REV.A. SEE CAMP'S 30945782 AND 30945759 FOR BLENDOUT AND ISPECTION PER SRM PART II 51-10-03 WHICH WERE DONE UNDER ETD2025-170-959072 REV. A. PROCEDURES ARE IDENTICAL IN BOTH ETD'S.
